| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: lens was returned dry.Visual inspection found brownish and clear dry residue on lens and a piece of haptic missing.Work order search: no similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
A 13.2mm micl13.2 implantable collamer lens, -16.0 diopter, was returned damaged.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.